# SDR REXA2014121201185

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,308 hours, 10,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT GALLEY FLOOR TRACK LIGHT STRIP MISSING.  INSTALLED PHOTO LUMINESCENT STRIP PN PL88-900LH00 IAW AMM 33-5.
